# SDR CALA9800859

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17557
- Make and model: Doug DC-9-32
- Aircraft serial: 47424
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 08163000624
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH LIGHTING AT REAR OF CABIN BETWEEN LAVS IS COMING UP AND WILL NOT SNAP BACK IN PLACE.  REINSTALLED AISLE PATH LIGHTING NEAR LAVATORY.
